CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Poincare inequality for weighted first order Sobolev spaces on loop spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2001, 卷号: 185, 期号: 2, 页码: 527-563
Authors:  Gong, FH;  Rockner, M;  Liming, W
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Approximation of Hunt processes by multivariate Poisson processes 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2000, 卷号: 63, 期号: 1-3, 页码: 233-243
Authors:  Ma, ZM;  Rockner, M;  Sun, W
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Hunt process  multivariate Poisson process  weak convergence  
Construction of diffusions on configuration spaces 期刊论文
OSAKA JOURNAL OF MATHEMATICS, 2000, 卷号: 37, 期号: 2, 页码: 273-314
Authors:  Ma, ZM;  Rockner, M
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Approximation of arbitrary Dirichlet processes by Markov chains 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 1998, 卷号: 34, 期号: 1, 页码: 1-22
Authors:  Ma, ZM;  Rockner, M;  Zhang, TS
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Dirichlet forms  Markov chains  Poisson processes  tightness  Hunt processes